MathSciNet Relay Station
MathSciNet bibliographic data
MR2793621 26D15
Vong, SeakWeng On a generalization of Aczél's inequality. Appl. Math. Lett. 24 (2011), no. 8, 1301–1307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement